MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92133
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced recurrent infections at the abutment site (specific date not reported).Additional information has been requested but has not been made available as of the date of this report.
 
Additional Manufacturer Narrative
This report is submitted on april 04, 2024.
 
Additional Manufacturer Narrative
Per the clinic, the infection was treated with antibiotics (specific type, date and duration not reported) but was not successful.The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Adverse skin reactions around the baha abutment, ranging from slight redness to infected tissue, are common complications with baha implants, and can occur at any time following implantation.The report frequency for these complications is being monitored under cbas complaint and medical device reporting data monitoring plan and the status is updated on a monthly basis.This event is added to this monitoring.This report is submitted on june 14, 2024.
 
Additional Manufacturer Narrative
Correction: the previous mdr submitted on june 14, 2024 was filed inadvertently.No antibiotics were prescribed.

Brand Name
BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
ashwinii chelvan
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key19039209
Report Number6000034-2024-01203
Device Sequence Number20950236
Product Code LXB
UDI-Device Identifier09321502018968
UDI-Public(01)09321502018968(10)COH1210846(17)231002
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K955713
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/02/2023
Device Model Number92133
Device Catalogue Number92133
Device Lot NumberCOH1210846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer05/19/2024
07/09/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date06/14/2024
08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale